# SDR UPS99229782

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208UP
- Make and model: Boeing 727247
- Aircraft serial: 21701
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 69436834
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION (C53-111-01.00-03) ON SHEAR TIES FWD AND AFT SIDE BS 720A FRAME BETWEEN STR 25 AND 26 RT    CORROSION FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  INSTALLED NEW PART PER SRM 51-30-2 PG 2 AND 3.
